RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 637–644 (Mi de2723)  

Ordinary Differential Equations

Singular solutions in problems of maximum optimization of dynamical systems with a quadratic quality criterion

S. T. Zavalishchin

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (766 kB)

Bibliographic databases:
UDC: 517.934
Received: 11.06.1974

Citation: S. T. Zavalishchin, “Singular solutions in problems of maximum optimization of dynamical systems with a quadratic quality criterion”, Differ. Uravn., 12:4 (1976), 637–644

Citation in format AMSBIB
\Bibitem{Zav76}
\by S.~T.~Zavalishchin
\paper Singular solutions in problems of maximum optimization of dynamical systems with a quadratic quality criterion
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 637--644
\mathnet{http://mi.mathnet.ru/de2723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=445361}
\zmath{https://zbmath.org/?q=an:0332.49024}


Linking options:
  • http://mi.mathnet.ru/eng/de2723
  • http://mi.mathnet.ru/eng/de/v12/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020